# SDR COEA2015082011919

- Difficulty date: August 20, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: S57110885201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  RT WING TO FUSELAGE UPPER SEAL RETAINER HAS LEVEL 2 CORROSION.  REPAIRED UPPER SEAL RETAINER IAW SRI ES-4619 15-25731.
